7 doctors weighed in:

Is it possible that my appetite could be decreasing while I am taking abilify (aripiprazole)?

7 doctors weighed in
6 doctors agree

In brief: Possibly

One thing i've leaned as a psychiatrist is that just about anything is possible.
I suspect that in starting Abilify (aripiprazole) you may have stopped taking a different antipsychotic that may have been causing an increase in appetite. Abilify (aripiprazole) is supposed to be weight neutral.

In brief: Possibly

One thing i've leaned as a psychiatrist is that just about anything is possible.
I suspect that in starting Abilify (aripiprazole) you may have stopped taking a different antipsychotic that may have been causing an increase in appetite. Abilify (aripiprazole) is supposed to be weight neutral.
Dr. James Saccomando
Dr. James Saccomando
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors